Discussions By Condition: Female sexual conditions

need extreme help

Posted In: Female sexual conditions 2 Replies
  • Posted By: Anonymous
  • November 28, 2006
  • 03:07 PM

Hello! i just had my annual gyn check up and everything was fine, but recently i had sexual intercourse with my partner and now i'm experincing some light bleeding and a little pain on my left side also my tubes have been tied for about 6 1/2 years now. in addition my breast started to leak a white substances and i'm starting to feel sick to my stomach and feel dizzy. can you please help me.

Reply Flag this Discussion

2 Replies:

  • Because of the leaking you need to check prolactin level as soon as possible, profile preferebly. It is a simple blood test. If it's elevated, you also need to check TSH level. Good luck!
    sara.t 5 Replies
    • November 30, 2006
    • 00:40 AM
    • 0
    Flag this Response
  • Yes, get your prolactin checked immediately. You sound as though your hormones have suddenly gone all over the place. This can be from a tumor developing on ovary, pituitry or other other glands or organs. Once you get your prolactin checked you can then be sent to an endocrinologist for further investigations.And when you get the results look at them yourself and see what levels they state, I have been given the all clear with test results to find out years later they weren't 'normal' after all. They state what is and isn't within normal range and if your readings aren't sitting in a comfortable range but on the cut off points or something make sure you get further investigations.All the best.Agape,searchingsam
    Anonymous 42,789 Replies
    • November 30, 2006
    • 01:46 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?